# SDR SIMA200905604

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 9,911 hours, 8,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND LEFT OMEGA BEAM CORRODED AT FRAME 20 CROSSMEMBER.  REPAIRED OMEGA BEAM  IAW SRM 53-00-10.  AIRCRAFT WAS RETURNED TO SERVICE.
